# SDR AALA20130923017

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 104,540 hours, 17,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Terminal
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT EMERGENCY ESCAPE SQUIB TEST 1 SLIDE & SQUIB TEST 2 SPOILER FAILED.  FOUND A BROKEN WIRE TERMINAL FROM RT SIDE BATTERY PACK.  R & R TERMINAL.  OPERATIONS CHECKED NORMAL.
